# SDR CALA2013120993571

- Difficulty date: December 7, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,095 hours, 17,253 cycles
- Engine: Pwa PW2037
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 1168175
- Condition: Inoperative
- Location: 4l & 4r Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SMOKE FUME CHECK MM 05-51-56.  FOUND DOOR AREA HEATER FOR DOOR 4 LT & RT NOT WORKING.
